# SDR UPS404950

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE FOUND CORROSION AT PRESSURE DECK BS 1290 TO 1300 LBL 75.  REMOVED CORROSION AT PRESS DECK BS 1290 TO 1300 ACC SRM 51-10-01, CORR NOT IN LIMITS ACC SRM 53-10-01.  REPAIRED PRESS DECK FROM BS 1290 TO 1300 LBL 75, SRM 53-10-07 FIG 2.
